# SDR AALA20110416DFW07

- Difficulty date: April 16, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 29,231 hours, 12,344 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Inoperative
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT MIA-MSP.  CREW REPORTED DURING CRUISE THE TOTAL AIR TEMPERATURE PROBE LIGHT CAME ON.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TAT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
